# SDR SWIA2021081060301

- Difficulty date: May 26, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL OUTER SKIN DENT. 6 OÂ€™CLOCK.     (C-CHECK RO 8/9/2021)    EVALUATED RH LOWER TRANSCOWL OUTER SKIN DENT. 6 OÂ€™CLOCK DEPTH.036" LENGTH .300"WIDTH .300" FOUND TO BE OUT OF LIMITS DUE TO THE FACT ONLY ALLOWED A DEPTH OF .028" TOOL #TUC8531 DUE DATE 31-OCT-2021 REF CRJ 700 SRM 54-21-00-101-001-A01 / INSTALLED REPAIR DOUBLER ON RH LOWER TRANSCOWL IAW MHI RJ REO 670-54-21-1451 REV--(P1) DATED 2021-06-15
